Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 249, NWS Tulsa, OK

October 13, 2014Mayes County, Rogers County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 13, 2014, 2:08 AM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 2:08 AM CDT (07:08 UTC)
Expired
Oct 13, 2014, 2:40 AM CDT
In force
32 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 12:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WUUS54 KTSA 130708
SVRTSA
OKC097-131-145-130800-
/O.NEW.KTSA.SV.W.0249.141013T0708Z-141013T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 300 AM CDT

* AT 206 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORTER...AND
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...COWETA...WAGONER...INOLA...
  MAZIE...CHOUTEAU...MURPHY...LOCUST GROVE...PRYOR...SNOWDALE STATE
  PARK AND SALINA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 263 AND 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3647 9537 3629 9501 3607 9520 3607 9521
      3606 9521 3580 9542 3580 9549 3578 9560
      3581 9564 3584 9564 3586 9566 3587 9571
TIME...MOT...LOC 0709Z 206DEG 39KT 3589 9556

HAIL...<.75IN
WIND...60MPH

$$
1 follow-up statement
577 
WWUS54 KTSA 130740
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT MON OCT 13 2014

OKC097-131-145-130749-
/O.CAN.KTSA.SV.W.0249.000000T0000Z-141013T0800Z/
MAYES OK-ROGERS OK-WAGONER OK-
240 AM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR WAGONER...SOUTHEASTERN ROGERS
AND MAYES COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS LINE OF 
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 AM.

LAT...LON 3647 9537 3629 9501 3607 9520 3607 9521
      3606 9521 3580 9542 3580 9549 3578 9560
      3581 9564 3584 9564 3586 9566 3587 9571
TIME...MOT...LOC 0739Z 206DEG 39KT 3618 9538

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:03 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 13, 12:03 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT MON OCT 13 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... WIDESPREAD THUNDERSTORM ACTIVITY IS CURRENTLY
MOVING INTO EASTERN OKLAHOMA AND WILL AFFECT ALL OF OUR OKLAHOMA
TAF SITES. PREVAILING MVFR CONDITIONS... WITH INTERMITTENT IFR
CONDITIONS ARE EXPECTED. THIS ACTIVITY WILL CONTINUE DEVELOPING
EASTWARD OVERNIGHT... AFFECTING OUR ARKANSAS SITES BEGINNING BY
AROUND 9Z. FOLLOWING THE INITIAL THUNDERSTORMS... RAIN SHOWERS AND
MVFR CEILINGS WILL PREVAIL THROUGH MUCH OF THE DAY MONDAY WITH
VERY WINDY CONDITIONS DURING THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 841 PM CDT SUN OCT 12 2014/

DISCUSSION...
A POTENT STORM SYSTEM WILL MOVE ACROSS THE AREA LATE TONIGHT AND
MONDAY. LOW LEVEL MOISTURE IS BEGINNING TO RETURN TO THE AREA BUT
IT IS A LATE ARRIVAL AND THUS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS WILL SEE THE GREATEST POTENTIAL FOR DAMAGING WINDS AND
ISOLATED QLCS TYPE TORNADOES OVERNIGHT. TO THE NORTH...IT IS A
RACE AGAINST TIME WITH THE MOISTURE RETURN AS ELEVATED STORMS HAVE
ALREADY DEVELOPED IN WEST CENTRAL OKLAHOMA AND WILL BE APPROACHING
NORTHEAST OKLAHOMA BEFORE MIDNIGHT. THESE INITIAL STORMS MAY POSE
A HAIL THREAT...WITH A MARGINAL WIND THREAT STILL EXPECTED IN THE
NORTH WITH THE EVENTUAL SQUALL LINE AFTER MIDNIGHT.

THE MAIN CHANGES TO THE FORECAST ARE TO UP SKY COVER OVERNIGHT AND
TO ADJUST TEMPERATURES AND DEWPOINTS OVERNIGHT TO FIT THE OBSERVED
AND EXPECTED TRENDS. WE WILL SEE RISING TEMPERATURES AND DEWPOINTS
UNTIL THE ARRIVAL OF SIGNIFICANT STORMS SO THE CURRENT READINGS
WILL BE THE FORECAST LOWS AT LEAST IN THE NORTH. THE SOUTHERN PART
OF THE FORECAST AREA IS WARMER NOW...SO THEY WILL SEE THEIR
OVERNIGHT LOWS OCCUR FOLLOWING THE ONSET OF STORMS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Oct 13, 12:23 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT MON OCT 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1223 AM CDT MON OCT 13 2014

...ELEVATED SEVERE WEATHER THREAT TONIGHT INTO MONDAY MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS ENTERED INTO EASTERN
OKLAHOMA AND WILL CONTINUE TO SPREAD ACROSS EASTERN OKLAHOMA AND
ALSO NORTHWEST ARKANSAS TONIGHT INTO MONDAY MORNING. AN ELEVATED
POTENTIAL FOR SEVERE WEATHER WILL BE POSSIBLE INTO THE EARLY MORNING
HOURS MONDAY WITH DAMAGING WINDS...INCLUDING THE THREAT FOR A FEW
TORNADOES. THE GREATEST WIND AND TORNADO THREAT WILL BE ALONG AND
SOUTH OF INTERSTATE 40.

IN ADDITION...HEAVY RAINFALL WILL BE LIKELY WITH THESE STORMS AND
GIVEN THE RECENT RAINS...EXCESS RUNOFF AND LOCALIZED FLASH
FLOODING WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/
ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
         RAIN POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS MONDAY MORNING WITH ALL MODES OF
SEVERE WEATHER POSSIBLE...INCLUDING HEAVY RAINFALL.

A COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION DURING THE
MORNING MONDAY...WITH STORMS SHIFTING EAST OF THE REGION MONDAY
AFTERNOON. RAIN SHOWERS WILL REMAIN POSSIBLE BEHIND THE COLD FRONT
INTO MONDAY NIGHT BEFORE THE UPPER LEVEL LOW PRESSURE SYSTEM EXITS
TO THE EAST. STRONG AND GUSTY NORTHWEST WINDS IN THE 30 TO 40 MILE
AN HOUR RANGE WILL BE LIKELY BEHIND THE FRONT MONDAY AND
CONTINUING INTO TUESDAY.

IN THE WAKE OF THE EXITING UPPER LEVEL LOW...SEASONAL TEMPERATURES
AND DRY CONDITIONS ARE FORECAST FOR THE SECOND HALF OF THE
UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 13, 12:52 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1252 AM CDT MON OCT 13 2014

OKZ054-055-130630-
OSAGE OK-WASHINGTON OK-
1252 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND NORTHERN WASHINGTON

AT 1251 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SHIDLER...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...SHIDLER...APPERSON...WEBB
CITY...PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...OSAGE
HILLS STATE PARK...WAH SHA SHE STATE PARK AND SUNSET LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9585 3651 9644 3677 9682 3679 9676
      3694 9676 3701 9675
TIME...MOT...LOC 0551Z 226DEG 31KT 3677 9660
Special weather statement, Oct 13, 1:11 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
111 AM CDT MON OCT 13 2014

OKZ066-067-070-071-130645-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
111 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE AND WAGONER

AT 111 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF PRESTON TO ERAM TO 4 MILES NORTHWEST
OF RAIFORD...MOVING NORTHEAST AT 60 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9582 3590 9582 3590 9576 3599 9576
      3605 9563 3606 9528 3533 9535 3529 9547
      3530 9550 3528 9552 3519 9579 3519 9587
      3516 9588 3515 9594 3549 9601 3585 9605
TIME...MOT...LOC 0611Z 221DEG 52KT 3582 9596 3564 9574
          3535 9579
Special weather statement, Oct 13, 1:15 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
115 AM CDT MON OCT 13 2014

OKZ054-055-059>061-064-066-067-130645-
CREEK OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
115 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK...NORTHERN OKMULGEE...SOUTHEASTERN OSAGE...
     EASTERN PAWNEE...SOUTHERN ROGERS...TULSA...NORTHWESTERN WAGONER
     AND WASHINGTON

AT 115 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MOUNDS...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3619 9544 3614 9544 3597 9577 3590 9576
      3590 9581 3586 9582 3586 9598 3582 9605
      3621 9645 3662 9598
TIME...MOT...LOC 0615Z 224DEG 39KT 3589 9615
Special weather statement, Oct 13, 1:37 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT MON OCT 13 2014

OKZ070-072>075-130700-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
137 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...EASTERN PITTSBURG AND LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 137 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF LEWISVILLE TO 3 MILES EAST OF PANOLA
TO 15 MILES SOUTH OF HIGGINS...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3468 9552 3532 9538 3529 9535 3546 9535
      3562 9531 3564 9492 3532 9481 3520 9486
      3520 9493 3508 9492 3486 9503 3485 9506
      3475 9508
TIME...MOT...LOC 0637Z 209DEG 36KT 3522 9525 3498 9514
          3464 9549
Special weather statement, Oct 13, 1:51 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT MON OCT 13 2014

OKZ054>056-060>062-067-068-070-130715-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA
OK-WAGONER OK-WASHINGTON OK-
151 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHWESTERN NOWATA...SOUTHEASTERN OSAGE...
     ROGERS...TULSA...WAGONER AND WASHINGTON

AT 151 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF SKIATOOK TO 2 MILES SOUTHWEST OF
TAFT...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9504 3556 9550 3582 9577 3585 9576
      3586 9580 3637 9632 3670 9584
TIME...MOT...LOC 0651Z 225DEG 33KT 3637 9610 3576 9554
Special weather statement, Oct 13, 2:03 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT MON OCT 13 2014

OKZ049-073-130730-
PITTSBURG OK-PUSHMATAHA OK-
203 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG AND WESTERN PUSHMATAHA

AT 203 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF HAYWOOD TO 12 MILES WEST OF
MOYERS...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9579 3451 9568 3459 9568 3459 9588
      3468 9589 3468 9604 3483 9610 3505 9610
      3515 9600 3514 9591 3517 9588 3519 9578
      3518 9575 3522 9565 3427 9542 3419 9578
TIME...MOT...LOC 0703Z 186DEG 34KT 3490 9603 3436 9585

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 11:50 PM CDTSpecial Weather StatementTSACreek, Pawnee55 min
Oct 13, 12:29 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee61 min
Oct 13, 12:33 AM CDTSpecial Weather StatementTSAPittsburg42 min
Oct 13, 12:52 AM CDTSpecial Weather StatementTSAOsage38 min
Oct 13, 1:11 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner34 min
Oct 13, 1:15 AM CDTSpecial Weather StatementTSATulsa30 min
Oct 13, 1:37 AM CDTSpecial Weather StatementTSAHaskell, Latimer23 min
Oct 13, 1:51 AM CDTSpecial Weather StatementTSARogers, Tulsa, Wagoner24 min
Oct 13, 2:03 AM CDTSpecial Weather StatementTSAPittsburg27 min
Oct 13, 2:22 AM CDTSpecial Weather StatementTSASequoyah23 min
Oct 13, 2:32 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah43 min
Oct 13, 2:35 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha25 min
Oct 13, 3:03 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pushmataha42 min
Oct 13, 3:22 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg, Pushmataha3 hr
Oct 13, 3:37 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha23 min
Oct 13, 3:43 AM CDTSpecial Weather StatementTSALeFlore, Sequoyah32 min
Oct 13, 4:17 AM CDTSpecial Weather StatementTSALeFlore28 min
Oct 13, 8:28 AM CDTWind AdvisoryTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more13 hr
Oct 13, 12:08 PM CDTRiver Flood WarningTSALeFlore45 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.